# SDR SIMA20220220001

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,646 hours, 36,879 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MBV, NRWC# E900820 - RH MLG FORWARD MAIN BRACE FITTING HOUSING HAS PITTING ON BORE FOR BEARING - OUT OF LIMITS-C/A-RAR RH MLG FWD SIDE BRACE FITTING IAW ERS-EM-57MR-1382
